# SDR AWXA200401278

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,887 hours, 21,635 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0114
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,318 hours, 8,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

3 SHARP JOLTS OCCURRED IN YAW APPROX 45 SEC TO 1 MIN APART.  AFTER 2ND JOLT RECEIVED ECAM INDICATION NR 1 GEN FAULT, AFTER 3RD JOLT ECAM INDICATED AUTO/FLT YAW DAMP NR 1 INOP, DIVERTED, LANDED W/O EVENT.  MX ISSUED MELS.  YAW DAMP NR 1 INOP.  NR 1 IDG INOP.  MX INSPECTED NR 1 GEN FEEDER CABLES FOR POSSIBLE ARCING, NO DEFECTS NOTED.  R & R NR 1 ENG IDG.  FOUND APU GEN SWITCH NOT LATCHING, REPLACED PUSH BUTTON SWITCH PER ESPM, OPS CK GOOD.  IDG CONFIRMED REASON FOR REMOVAL. TEARDOWN OF UNIT FOUND GENERATOR MAIN STATOR WINDING SHORTED WITH A HOLE BLOWN THROUGH IT, THIS CONDITION WOULD CERTAINLY RESULT IN AN OFF LINE TRIP, REMOVED AN REPLACED GENERATOR MAIN STATOR.
